# SDR IPXA10563389

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FABRICATE NEW FLOOR PANEL TO ACCOMODATE FLOORBEAM, ATTACH FASTENERS ON BS 1100 BEAM, RELOCATED BY BEAM REPAIR BS 1055-1100 BL0- LBL 25.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G; EO B757-5100-33281-B.
